HomeRegisterLog inFollow us on facebookFollow us on twitterFollow us on youtubeFollow us on LinkedinFollow us on PintrestContact usFeedback


Share  | 
 

 Diamox and mood swings?

View previous topic View next topic Go down 
AuthorMessage
godsrosebud
Member
Member
avatar


PostSubject: Diamox and mood swings?   Wed Jun 13, 2012 9:38 pm

Diamox and mood

I was wondering if there is a correlation between Diamox and mood swing... seems like yesterday and today I have been really grumpy and not much fun to be around ... I dont even want to be around me lol!

Could just be that all of my dr. and hospital bills are starting to fill up my mailbox and even with insurance (crappy insurance) its more than I can take -- feels like I am going to have to work 2 full time just in order to live and afford to be sick (like that could ever happen ... working one is almost more than I can take)

Was hoping maybe it was that I just need to get used to the meds -- but it may just be that I am over loaded right now -- anyway thought I would ask!

thank you
Back to top Go down
Heidi
Admin1
Admin1
avatar


PostSubject: Re: Diamox and mood swings?   Wed Jun 13, 2012 10:28 pm

Mood swings are usual with IIH itself, but the side effects of the medication and the drastic change in your life style all play a part too. The combination of all of these with the worry you have about your medical bills could be making you feel very low. You aren't alone with feeling like this or having the kind of mood swings that as you say, "make you grumpy and not much fun to be around", and it is only natural. Your life is going through a big upheaval at the moment so it is a human reaction to it all that you are probably experiencing.

Read our section on Symptoms of Depression If you feel that you are experiencing any of the symptoms then I would recommend you go and have a chat with your doctor about them, so that he can help you by whatever means he thinks will be appropriate.

I know that many of us don't like to admit we aren't coping emotionally when it comes to our lives with IIH, but there is no shame in admitting you are struggling. We all understand and many of us have had to be prescribed an antidepressant, myself included, to help us cope more effectively.

In the meantime I suggest starting a journal in the members journal section, which will allow you to get out all your thoughts and feelings about your daily life. It is very therapeutic and provides a release of all those pent up feelings. You can also have a rant or just say how you feel in the Group Huddle and members will be able to comfort you and share their own experiences with you, so you know that you;re understood and not alone.

Just remember we are all here for you, and will help you in anyway we can.

Heidi


Last edited by Heidi on Fri Jun 22, 2012 11:08 pm; edited 2 times in total (Reason for editing : spelling)
Back to top Go down
http://www.ihaveiih.com
godsrosebud
Member
Member
avatar


PostSubject: Re: Diamox and mood swings?   Wed Jun 13, 2012 10:33 pm

Thanks Hedi! hug
Back to top Go down
VDubs
Member
Member
avatar


PostSubject: Re: Diamox and mood swings?   Mon Jun 18, 2012 12:34 pm

I have had mood swings since ive been a teen so dont know if diamox gave me mood swings xx


Dyslexic & Special

Back to top Go down
BananasMom
Admin2
Admin2
avatar


PostSubject: Re: Diamox and mood swings?   Fri Jun 22, 2012 8:25 pm

On WebMD, mental/mood changes are listed as a possible side effect of Diamox. And I agree with Heidi ... not only the med, but the stress of everything else having to do with IIH can also lead to feeling rather down. *hugs* Hang in there, sweetie, and talk to your doctor if the depression gets to be too much.


Last edited by BananasMom on Fri Jun 22, 2012 8:26 pm; edited 1 time in total (Reason for editing : spelling)
Back to top Go down
Happening54Child
Member
Member
avatar


PostSubject: Re: Diamox and mood swings?   Sat Jun 23, 2012 6:51 pm

I can't say for sure regarding myself, since I have other psych diagnoses in addition to the IIH, but I wouldn't be surprised if the Diamox has added to the psych problems I have. But Heidi is right, as well, about the stress of everything else going on being a factor. Hang in there...I know what you are going through!
Back to top Go down
Sponsored content




PostSubject: Re: Diamox and mood swings?   

Back to top Go down
 

Diamox and mood swings?

View previous topic View next topic Back to top 

 Similar topics

+
Page 1 of 1

Permissions in this forum:You cannot reply to topics in this forum
www.ihaveiih.com :: General Discussions ::   :: IIH and Medication-
Jump to:  
DISCLAIMER This group is not managed by anyone in the medical profession, but by people who are either affected by, or are closely connected to IIH. Information provided on this site is meant to complement & not replace any advice or information from a health professional, users and members are reminded that medical professionals should always be consulted in all aspects of health needs.
Protected by Copyscape Web Copyright Protection Software
Top Disability Websites
Forum create on Forumotion | © phpBB | Free forum support | Contact | Report an abuse | Forumotion